# SDR LR7A2012111100411

- Difficulty date: November 11, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 60,371 hours, 29,019 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK,  FOUND CRACKS IN FWD PRESSURE BULKHEAD IN NLG WHEEL WELL RBL 70, WL 171, FS 165 JUST BELOW NLG JACK PAD FITTINGS.  REPAIR ACCOMPLISHED IAW SMP 583 51-71 AND FIG 51-140-17.
